# SDR SWIA2018081044983

- Difficulty date: July 2, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 40,296 hours, 36,021 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME, BS 319.7 HAD CORROSION ON BOTH THE FORWARD & AFT FACES AND ON THE FLANGE, STRINGERS 24L TO 27L.   REMOVED AND REPLACED THE  FRAME SECTION  IAW SRM. ALL CHECKED GOOD.
